MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; COLLAGEN DURA SUBSTITUTE MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; COLLAGEN DURA SUBSTITUTE MEMBRANE
Model Number CDSLM33
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgeon used duramatrix during a suboccipital craniectomy and reported that the dura substitute dissolved and they had to remove it and place a lumbar drain.Since there was not a tight seal using the duramatrix, csf was able to leak through.The product was replaced with duragen and discarded.

Brand Name
DURAMATRIX ONLAY
Common Device Name
COLLAGEN DURA SUBSTITUTE MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key14113830
Report Number2249852-2022-00002
Device Sequence Number16668140
Product Code GXQ
UDI-Device Identifier00813954020266
UDI-Public00813954020266
Combination Product (Y/N)N
PMA/510(K) Number
K061487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2024
Device Model NumberCDSLM33
Device Catalogue NumberCDSLM33
Device Lot Number2101272022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown